MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE DP REV ACET CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE DP REV ACET CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-07-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Injury (2348); No Code Available (3191)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle claim submission form and medical records received.After review of the medical records the patient was revised due to pain, discomfort with elevated metal ions.Operative note reported abundant amount of capsular tissue was excised and some inferior bone.However, there were no lab result provided for the metal ions.Doi: (b)(6) 2006.Dor: (b)(6) 2018; left hip 2nd revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINNACLE DP REV ACET CUP 62MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10574039
Report Number1818910-2020-20731
Device Sequence Number19719210
Product Code LPH
UDI-Device Identifier10603295008910
UDI-Public10603295008910
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K033338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-07-062
Device Catalogue Number121707062
Device Lot NumberZ5FBD1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM DIA TPRD HD PER SCRW 55; 5.0MM DIA TPRD HD PER SCRW 55; ARTICULEZE M HEAD 36MM +8.5; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; PINNACLE MTL INS NEUT36IDX56OD; SOL 21.0 BOW LT 8.0 12/14; 5.0MM DIA TPRD HD PER SCRW 55; 5.0MM DIA TPRD HD PER SCRW 55; ARTICULEZE M HEAD 36MM +8.5; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; PINNACLE MTL INS NEUT36ID X 56OD; SOL 21.0 BOW LT 8.0 12/14
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight120